On the Fourier sums in $L_p$
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 235-236
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a145,
author = {V. A. Yudin},
title = {On the {Fourier} sums in $L_p$},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {235--236},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a145/}
}
V. A. Yudin. On the Fourier sums in $L_p$. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 235-236. http://geodesic.mathdoc.fr/item/TM_1987_180_a145/